# SDR CALA0800075

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6549889
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN CRACKED AT EXTERIOR HANDLE CUTOUT MARKED.  INSTALLED DOUBLER, SEALED AND PAINTED PER SRM 52-00-01.
